MAUDE Adverse Event Report: MICROSURGICAL TECHNOLOGY INC MST; MALYUGIN RING SYSTEM 6.25MM

MICROSURGICAL TECHNOLOGY INC MST; MALYUGIN RING SYSTEM 6.25MM
Model Number MAL-0001-1
Medical Device Problem Code Difficult to Fold, Unfold or Collapse (1254)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Device was inserted into eye.Ring was twisted when first attempted to deploy.Ring and device were removed when defect was noted.No patient injury.

Brand Name
MST
Common Device Name
MALYUGIN RING SYSTEM 6.25MM
Manufacturer (Section D)
MICROSURGICAL TECHNOLOGY INC
8415 154th ave ne
redmond WA 98052
Manufacturer (Section G)
MICROSURGICAL TECHNOLOGY INC
8415 154th ave ne
redmond WA 98052
Manufacturer Contact
yamini nidumolu
8415 154th ave ne
redmond, WA 98052
4255560544
MDR Report Key23438830
Report Number3019924-2025-00019
Device Sequence Number15609699
Product Code HOC
UDI-Device Identifier00844685000029
UDI-Public00844685000029
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberMAL-0001-1
Device Catalogue NumberMAL-0001-1
Device Lot Number203178
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/15/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/01/2025
Initial Report FDA Received Date10/31/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown